MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAGE; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAGE; INTERNAL PADDLE
Model Number 1011-0139-05
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting open chest defibrillation on a (b)(6) old male patient in ventricular fibrillation, the associated defibrillator displayed a "paddle error" message using these internal handles.Complainant indicated that the patient was placed on bypass and converted to an organized rhythm spontaneously.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the internal handles and the reported malfunction was not replicated or confirmed.The internal handles were put through extensive testing without duplicating the malfunction.Replacement internal handles were sent to the customer.No trend is associated with reports of this type.

Brand Name
ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAGE
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6855326
Report Number1220908-2017-02151
Device Sequence Number16346302
Product Code LDD
UDI-Device Identifier00847946022365
UDI-Public00847946022365
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-05
Device Catalogue Number8011-0139-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date09/11/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR